# SDR SWAA2022030998411

- Difficulty date: May 8, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 40,012 hours, 19,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 500D STR 18L GUSSET IS CRACKED. / REMOVED AND REPLACED FWD CARGO STA 500D STR 18L GUSSET . PER SRM. 51-40-02
